# SDR SWAA2023022296562

- Difficulty date: January 29, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 727D PLUS 5 INCH BETWEEN RBL 21 AND LBL 21 WL156 AT AFT CARGO COMPARTMENT 2023-83791<[01] REPLACED STRAP LOCATED BS 727D PLUS 5 INCH BETWEEN RBL 21 AND LBL 21 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A9401 SHEET 1; REV C:. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED STEP 1; COMPLETED ITEM RII
